# SDR SWAA2017030312288

- Difficulty date: February 21, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 19,865 hours, 11,576 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 531000024
- Condition: Corroded
- Location: Bs 500d Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN LBL 25 TO RBL 25.   R & R THE SUPPORT ANGLE IAW SRM.
